Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Homotopy invariants in differential geometry. I


Author: Tadashi Nagano
Journal: Trans. Amer. Math. Soc. 144 (1969), 441-455
MSC: Primary 53.75
MathSciNet review: 0253246
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 53.75

Retrieve articles in all journals with MSC: 53.75


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1969-0253246-7
PII: S 0002-9947(1969)0253246-7
Article copyright: © Copyright 1969 American Mathematical Society